Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Any Ideas?

Posted by Carol C on 10/18/01 at 20:16 (063254)

On September 6, I had a cortisone injection into the Tarsal Tunnel of my left foot---with partial relief that lasted about a week---then returned to pre-injection state with some worsening. On October 7, I had an
area of irritation develop on the surface of the foot, in the area of the
injection site. It is about 1' high by about 4' long, along the path of
the tarsal tunnel. Is it possible that this is just a local reaction to
the Cortisone injection, even though it appeared almost exactly one month
AFTER the injection was given? Any thoughts? Thanks.

Re: Any Ideas?

Dr. Zuckerman on 10/18/01 at 22:20 (063266)

Local Steriod injections can cause skin changes that you describe.. It is

Re: Any Ideas?

Dr. Zuckerman on 10/18/01 at 22:20 (063266)

Local Steriod injections can cause skin changes that you describe.. It is